# SDR FDEA201806091434

- Difficulty date: June 9, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135900200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221MF DAMAGED. FABRICATED COURIER FLOOR PANEL 221MF ON T18/1346245.  MAJOR REPAIR IAW DWG SRZ-25-005.
